Geoff Prince - Torsion and the second fundamental form for distributions

cm:9449 - Communications in Mathematics, August 20, 2016, Volume 24 (2016), Issue 1 - https://doi.org/10.1515/cm-2016-0003
Torsion and the second fundamental form for distributionsArticle

Authors: Geoff Prince ORCID

    The second fundamental form of Riemannian geometry is generalised to the case of a manifold with a linear connection and an integrable distribution. This bilinear form is generally not symmetric and its skew part is the torsion. The form itself is closely related to the shape map of the connection. The codimension one case generalises the traditional shape operator of Riemannian geometry.


    Volume: Volume 24 (2016), Issue 1
    Published on: August 20, 2016
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    Consultation statistics

    This page has been seen 72 times.
    This article's PDF has been downloaded 45 times.